# SDR FDEA202102280502

- Difficulty date: February 28, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA83647
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - MAINDECK FLOOR PANEL NUMBER 221GF AT STATION 423 TO STATION 459   FOUND DELAMINATED. DELAMINATED FLOOR PANEL NUMBER 221GF AT CABIN STATION 423 TO STATION 459 REMOVED   AS PER AMM 53-21-04-4. FLOOR PANEL NUMBER 221GF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REVISION R. FLOOR PANEL NUMBER 221GF INSTALLED AS PER AMM 53-21-04-4.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
